# SDR AALA202310021578

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 28,403 hours, 11,457 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION CHECK 4L DOOR PRESSURE. MAINTENANCE FOUND THE 4L DOOR ASSSIT BOTTLE PRESSURE TO BE WITHIN LIMITS, RESEATED THE DOOR ASSSIT BOTTLE CANNON PLUG AND MESSAGE CLEARED.
